Hypergeometric functions of two variables

A. Erdélyi Pasadenia, (California)

TBD mathscidoc:1701.331002

Acta Mathematica, 83, (1), 131-164, 1950.1
The systematic investigation of contour integrals satisfying the system of partial differential equations associated with Appell's hypergeometric function$F$_{1}leads to new solutions of that system. Fundamental sets of solutions are given for the vicinity of all singular points of the system of partial differential equations. The transformation theory of the solutions reveals connections between the system under consideration and other hypergeometric systems of partial differential equations. Presently it is discovered that any hypergeometric system of partial differential equations of the second order (with two independent variables) which has only three linearly independent solutions can be transformed into the system of$F$_{1}or into a particular or limiting case of this system. There are also other hypergeometric systems (with four linearly independent solutions) the integration of which can be reduced to the integration of the system of$F$_{1}.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:28 uploaded by actaadmin ] [ 1329 downloads ] [ 0 comments ] [ Cited by 37 ]
  title={Hypergeometric functions of two variables},
  author={A. Erdélyi},
  booktitle={Acta Mathematica},
A. Erdélyi. Hypergeometric functions of two variables. 1950. Vol. 83. In Acta Mathematica. pp.131-164. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203128296312711.
Please log in for comment!
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved